# SDR IPXA2021062570945

- Difficulty date: June 24, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 18,932 hours, 11,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND RED WARNING LT ON L1 DOOR INOP. DEFERRED PER MIL 52-73-01-1 PLACARD INSTALLED.T/S PER A300 TSM 52-73-00, R/R'D FAULT ASPSU (70WN)  IAW A300 AMM 52-73-18-0401, OPS TEST GOOD.
